English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Spaces of transitive interval maps

MPS-Authors
/persons/resource/persons235594

Kolyada,  Sergiy
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235828

Misiurewicz,  Michal
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236228

Snoha,  L'ubomír
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Supplementary Material (public)
There is no public supplementary material available
Citation

Kolyada, S., Misiurewicz, M., & Snoha, L. (2015). Spaces of transitive interval maps. Ergodic Theory and Dynamical Systems, 35(7), 2151-2170. doi:10.1017/etds.2014.18.


Cite as: http://hdl.handle.net/21.11116/0000-0004-11B3-E
Abstract
There is no abstract available